# SDR UIEA2021072701636

- Difficulty date: July 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AFTER T/O, #1 PACK INOP. L/H COMM FAILURE, EQUIPMENT COOLING FAILURE, STANDBY INSTRUMENT FAILURE.  GENERATED AND EXECUTED E/O 4421A043 FOR DETECTION OF DEFECTS IN A/C SYSTEM.
